Alert archive / Maine / Gale Warnings in 2016
Gale Warning 29, NWS Gray, ME
NWS Gray, ME issued this gale warning at Oct 27, 2016, 3:14 AM EDT. It took effect at Oct 27, 2016, 10:00 PM EDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2016, 3:14 AM EDT (07:14 UTC)
- In effect from
- Oct 27, 2016, 10:00 PM EDT
- Expired
- Oct 29, 2016, 12:28 AM EDT
- In force
- 26 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
970 WHUS71 KGYX 270714 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 314 AM EDT THU OCT 27 2016 ...GALES EXPECTED LATE TONIGHT AND FRIDAY... .LOW PRESSURE WILL APPROACH FROM THE WEST TODAY AND WILL MOVE INTO THE GULF OF MAINE ON FRIDAY. GALE FORCE WINDS WILL ARRIVE AROUND MIDNIGHT AND WILL PERSIST THROUGH MUCH OF FRIDAY. ANZ151-153-272115- /O.UPG.KGYX.GL.A.0013.161028T1200Z-161029T0000Z/ /O.NEW.KGYX.GL.W.0029.161028T0600Z-161029T0000Z/ PENOBSCOT BAY-CASCO BAY- 314 AM EDT THU OCT 27 2016 ...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...EAST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-272115- /O.UPG.KGYX.GL.A.0013.161028T0600Z-161029T0000Z/ /O.NEW.KGYX.GL.W.0029.161028T0600Z-161029T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 314 AM EDT THU OCT 27 2016 ...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...EAST 25 TO 35 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
632 WHUS71 KGYX 271926 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 326 PM EDT THU OCT 27 2016 ANZ150>154-281145- /O.EXT.KGYX.GL.W.0029.161028T0200Z-161029T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 326 PM EDT THU OCT 27 2016 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EDT FRIDAY... * WINDS...EAST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...11 TO 16 FEET...EXCEPT 5 TO 10 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
918 WHUS71 KGYX 280747 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 347 AM EDT FRI OCT 28 2016 ANZ150>154-282200- /O.EXT.KGYX.GL.W.0029.000000T0000Z-161028T2200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 347 AM EDT FRI OCT 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...8 TO 13 FEET, EXCEPT 4 TO 8 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
793 WHUS71 KGYX 281923 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 323 PM EDT FRI OCT 28 2016 ANZ151-153-290000- /O.EXT.KGYX.GL.W.0029.000000T0000Z-161029T0000Z/ PENOBSCOT BAY-CASCO BAY- 323 PM EDT FRI OCT 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 55 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-290500- /O.EXT.KGYX.GL.W.0029.000000T0000Z-161029T0500Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 323 PM EDT FRI OCT 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EDT SATURDAY... * WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
256 WHUS71 KGYX 282328 AAB MWWGYX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GRAY ME 728 PM EDT FRI OCT 28 2016 ...GALE WARNINGS CONTINUE FOR THE BAYS AND OUTER WATERS... ANZ151-153-290500- /O.EXT.KGYX.GL.W.0029.000000T0000Z-161029T0500Z/ PENOBSCOT BAY-CASCO BAY- 728 PM EDT FRI OCT 28 2016 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EDT SATURDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 50 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-290500- /O.CON.KGYX.GL.W.0029.000000T0000Z-161029T0500Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 728 PM EDT FRI OCT 28 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EDT SATURDAY... * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
500 WHUS71 KGYX 290428 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1228 AM EDT SAT OCT 29 2016 ANZ150>154-291200- /O.CAN.KGYX.GL.W.0029.000000T0000Z-161029T0500Z/ /O.NEW.KGYX.SC.Y.0087.161029T0428Z-161029T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1228 AM EDT SAT OCT 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 30 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Oct 27, 2:56 AM EDT, 18 minutes earlier.
Area forecast discussion, Oct 27, 2:56 AM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Gray ME
256 AM EDT Thu Oct 27 2016
.SYNOPSIS...
A narrow ridge of high pressure will slide off to the east today.
Low pressure will slowly move east through the region tonight and
Friday, bringing rain for most of the region with snow at the
highest elevations. A ridge of high pressure will build in from
the west Friday night and will be quickly followed by a cold front
on Saturday. High pressure will build in from the west Saturday
night through Monday. Low pressure will pass by well to our north
Tuesday and Wednesday.
&&
.NEAR TERM /THROUGH TODAY/...
High clouds already pushing into the region ahead of low pressure
approaching from the west. Lingering low level moisture in the
form of sc across much of western Maine and portions of New
Hampshire helping to keep temps up early this morning. Snow and
mixed precipitation currently pushing through central New York but
this area is moving into a very deep layer of dry air and will
likely take till mid to late afternoon to get into southern New
Hampshire and the connecticut valley. By then...expect boundary
temps to have warmed above freezing so only looking for a brief
period of wet snow or mixed precip at the onset...mainly over the
higher terrain. High temps today will reach the lower to mid 40s
in most areas.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
Rain will overspread the forecast area from southwest to northeast
through the evening hours with wet snow or sleet in the mountains.
Expect snow or mixed precip to go over to rain in northern New
Hampshire and far northwest Maine after midnight. Snow and mixed
precip will last longest in far northeast zones where 3 to 5
inches may accumulate through noon Friday. Being a late second to
3rd period event...will let the day shift decide on advisories or
any warnings for snowfall. Expect rain to become heavy at times
after midnight and into Friday morning in southern and central
zones as strong low level jet swings in from the west. Highest
rainfall amounts of 1 to 2 inches will fall in favorable upslope
areas along the eastern slopes with a good deal of shadowing to
the northwest of the Whites. Same amounts will accumulate in
southern interior and coastal zones. Low temps will range from the
mid 30s north to the lower 40s south.
Rain will be heavy at times Friday morning and into Friday
afternoon as low pressure pushes into the Gulf of Maine. Snow in
far northeast zones will gradually change to rain or mixed precip
before eneding Friday evening. Expect rain to taper off in
southwest zones by mid to late afternoon and will gradually shift
east of the forecast area during the early evening. Highs temps
will top out in the mid 30s to mid 40s north and mid 40s to lower
50s south.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Low pressure slowly exits to our east Friday night, moving from
the Gulf of Maine to the Halifax Nova Scotia region. Systems are
currently lined up, embedded in a fast flow aloft. Therefore,
expect only a short period of partial clearing associated with a
very small ridge of high pressure.
On the exiting systems heels will be an approaching cold front on
Saturday which will cross the region Saturday night. Due to its
track, this front will be relatively moisture starved. Moisture of
the precipitation will be in the liquid form as temperatures
modify for the first half of the weekend.
Cooler and drier air will enter much of the region on Sunday.
However, a weak wave passing by south of New England may allow for
additional cloudiness during the day.
Early to midweek next week will feature fairly dry conditions as a
ridge of high pressure parks itself over the region. A strong low
pressure system will exit the Great Lakes region during the
period. However, model consensus suggests its track will take it
well to the north and west of Maine and New Hampshire as it enters
southern Canada.
&&
.AVIATION /05Z THURSDAY THROUGH MONDAY/...
Short Term...VFR this morning with MVFR/IFR ceilings developing
late this afternoon and evening. Widespread ifr/lifr ceilings/vsby tonight
and Friday.
Long Term...Some MVFR possible Saturday afternoon and evening with
cold frontal passage. Otherwise expect mainly VFR conditions
through the long term portion of the forecast.
&&
.MARINE...
Short Term...Replacing Gale Watch with Gale Warnings 06z Friday
through 00z Saturday.
Long Term...Winds and seas gradually subside Friday night and
Saturday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Warning from late tonight through Friday evening for
ANZ151>154.
&&
SHORT TERM...Sinsabaugh
LONG TERM...CannonHazardous weather outlook, Oct 27, 2:34 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 234 AM EDT THU OCT 27 2016 MEZ012>014-018>028-NHZ005>015-280645- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 234 AM EDT THU OCT 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF HEAVY RAINFALL IS POSSIBLE LATER TONIGHT. THIS MAY CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING...ESPECIALLY WHERE LEAVES CLOG STORM DRAINS. WINDS MAY ALSO OCCASIONALLY GUST BETWEEN 30 AND 40 MPH ON THE COASTAL PLAIN DURING THIS TIME...POSSIBLY CAUSING SOME POWER OUTAGES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PERIOD OF HEAVY RAINFALL WILL CONTINUE INTO FRIDAY. THIS MAY CAUSE SOME LOCALIZED POOR DRAINAGE FLOODING...ESPECIALLY WHERE LEAVES CLOG STORM DRAINS. WINDS MAY ALSO OCCASIONALLY GUST BETWEEN 30 AND 40 MPH ON THE COASTAL PLAIN DURING THIS TIME...POSSIBLY CAUSING SOME POWER OUTAGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150>154-280645- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 234 AM EDT THU OCT 27 2016 ...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-NHZ001>004-280645- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- 234 AM EDT THU OCT 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. MIXED SNOW AND RAIN WILL ENTER THE REGION TONIGHT AND CONTINUE THROUGH FRIDAY. FAR NORTHERN AREAS AND ESPECIALLY THE HIGHER TERRAIN WILL PICK UP ACCUMULATING SNOWS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MIXED SNOW AND RAIN WILL CONTINUE THROUGH FRIDAY. FAR NORTHERN AREAS AND ESPECIALLY THE HIGHER TERRAIN WILL PICK UP ACCUMULATING SNOWS. 6 INCHES OR MORE ARE POSSIBLE AT ELEVATIONS OVER 2500 FT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:28 PM EDT | Wind Advisory | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 28 hr |
| Oct 27, 3:35 PM EDT | Winter Weather Advisory | GYX | Franklin, Somerset | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.